Alert archive / North Dakota / Frost Advisories in 2011
Frost Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 14, 2011, 2:09 PM MDT for 28 counties in North Dakota. It took effect at May 14, 2011, 11:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 2:09 PM MDT (20:09 UTC)
- In effect from
- May 14, 2011, 11:00 PM MDT
- Expired
- May 15, 2011, 7:46 AM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 28 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104 WWUS73 KBIS 142009 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 309 PM CDT SAT MAY 14 2011 ...A FROST ADVISORY HAS BEEN ISSUED FOR MOST OF WEST AND CENTRAL NORTH DAKOTA... .HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA OVERNIGHT AS A STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING SKIES AND LIGHT WINDS AND ALLOW TEMPERATURES TO DROP INTO THE LOW 30S OVER MUCH OF WEST AND CENTRAL NORTH DAKOTA RESULTING IN WIDESPREAD FROST. WINDS ARE EXPECTED TO BE SLIGHTLY STRONGER DURING THE NIGHT OVER FOSTER...STUTSMAN...LAMOURE AND DICKEY COUNTIES KEEPING TEMPERATURES SLIGHTLY WARMER OVERNIGHT...ALTHOUGH PATCHY FROST IS POSSIBLE IN THESE LOCATIONS. NDZ001>005-009>013-017>023-031>036-040>047-050-150400- /O.NEW.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY 309 PM CDT SAT MAY 14 2011 /209 PM MDT SAT MAY 14 2011/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY. * TEMPERATURES WILL DROP INTO THE LOW 30S LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. * WIDESPREAD FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JNS
5 follow-up statements
241 WWUS73 KBIS 142317 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 617 PM CDT SAT MAY 14 2011 ...FROST ADVISORY FOR MOST OF WEST AND CENTRAL NORTH DAKOTA... .HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA TONIGHT AS A STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S OVER MUCH OF THE REGION...WITH WIDESPREAD FROST FORMING. WINDS ARE EXPECTED TO BE SLIGHTLY STRONGER DURING THE NIGHT OVER FOSTER...STUTSMAN...LAMOURE AND DICKEY COUNTIES KEEPING TEMPERATURES SLIGHTLY WARMER. PATCHY FROST IS POSSIBLE IN THESE LOCATIONS. NDZ001>005-009>013-017>023-031>036-040>047-050-150930- /O.CON.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON...NAPOLEON...ASHLEY 617 PM CDT SAT MAY 14 2011 /517 PM MDT SAT MAY 14 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ SUNDAY. * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. * WIDESPREAD FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
340 WWUS73 KBIS 150259 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 959 PM CDT SAT MAY 14 2011 ...FREEZE WARNING WEST CENTRAL THROUGH NORTH CENTRAL... ...FROST ADVISORY FAR SOUTHWEST AND SOUTH CENTRAL... .HIGH PRESSURE FROM CANADA WILL BUILD OVER THE AREA TONIGHT AS A STORM SYSTEM DEPARTS TO THE SOUTH. THIS WILL RESULT IN CLEARING SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO FALL INTO THE LOW TO MID 30S OVER MUCH OF THE REGION...WITH WIDESPREAD FROST FORMING. IN THE WEST CENTRAL THROUGH NORTH CENTRAL...TEMPERATURES ARE LIKELY TO FALL BELOW FREEZING FOR A COUPLE OF HOURS EARLY SUNDAY MORNING. THEREFORE THE FROST ADVISORY HAS BEEN REPLACED WITH A FREEZE WARNING. THE FREEZE WARNING INCLUDES THE CITIES OF WILLISTON...DICKINSON...MINOT... GARRISON AND BOTTINEAU. THE CITIES OF BOWMAN...HETTINGER...BISMARCK AND LINTON REMAIN IN THE FROST ADVISORY. PATCHY TO WIDESPREAD FROST IS POSSIBLE IN THESE LOCATIONS. NDZ001>005-009>013-017>023-031>033-151100- /O.UPG.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/ /O.NEW.KBIS.FZ.W.0001.110515T0500Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON 959 PM CDT SAT MAY 14 2011 /859 PM MDT SAT MAY 14 2011/ ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES WILL FALL INTO THE LOWER 30S LATE EARLY SUNDAY MORNING. * WIDESPREAD FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ034>036-040>047-050-151100- /O.CON.KBIS.FR.Y.0002.110515T0500Z-110515T1400Z/ MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...ASHLEY 959 PM CDT SAT MAY 14 2011 /859 PM MDT SAT MAY 14 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY. * TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SUNDAY MORNING. * PATCHY TO WIDESPREAD FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
537 WWUS73 KBIS 150522 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1222 AM CDT SUN MAY 15 2011 ...FREEZE WARNING NORTH OVERNIGHT... ...FROST ADVISORY SOUTHWEST AND SOUTH CENTRAL OVERNIGHT... .HIGH PRESSURE BUILDING IN TO THE AREA WITH DRIER AIR WILL RESULT IN CLEARING SKIES AND LIGHT WINDS...ALLOWING TEMPERATURES TO FALL INTO THE 30 TO 35 DEGREE RANGE OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA BY DAYBREAK SUNDAY WITH WIDESPREAD FROST FORMING. ACROSS THE NORTH...TEMPERATURES ARE LIKELY TO FALL BELOW FREEZING FOR A COUPLE OF HOURS EARLY SUNDAY MORNING AND SO A FREEZE WARNING IS IN EFFECT THERE. ACROSS THE SOUTH...TEMPERATURES SHOULD STAY AT OR JUST ABOVE FREEZING WITH FROST FORMING. NDZ001>005-009>013-017>023-031>033-151330- /O.CON.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON 1222 AM CDT SUN MAY 15 2011 /1122 PM MDT SAT MAY 14 2011/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. * TEMPERATURES WILL FALL TO AROUND 30 EARLY SUNDAY MORNING. * WIDESPREAD FROST IS FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ034>036-040>047-050-151330- /O.CON.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/ MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...ASHLEY 1222 AM CDT SUN MAY 15 2011 /1122 PM MDT SAT MAY 14 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. * TEMPERATURES WILL FALL INTO THE 32 TO 36 DEGREE RANGE EARLY SUNDAY MORNING. * PATCHY TO WIDESPREAD FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JP MARTIN
951 WWUS73 KBIS 150905 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 405 AM CDT SUN MAY 15 2011 ...FREEZE WARNING NORTH EARLY THIS SUNDAY MORNING... ...FROST ADVISORY SOUTH EARLY THIS SUNDAY MORNING... .HIGH PRESSURE BUILDING INTO THE AREA WITH DRIER AIR...A MAINLY CLEAR SKY...AND LIGHT WINDS...WAS ALLOWING TEMPERATURES TO FALL INTO THE 30 TO 35 DEGREE RANGE OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA EARLY THIS SUNDAY MORNING. THE FREEZING TO JUST BELOW FREEZING TEMPERATURES WILL BE ACROSS THE NORTH...WHERE A FREEZE WARNING IS IN EFFECT. THE FREEZING TO JUST ABOVE FREEZING TEMPERATURES WILL BE ACROSS THE SOUTH...WHERE A FROST ADVISORY IS IN EFFECT. NDZ001>005-009>013-017>023-031>033-151400- /O.CON.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON 405 AM CDT SUN MAY 15 2011 /305 AM MDT SUN MAY 15 2011/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. * TEMPERATURES WILL FALL TO AROUND 30 EARLY THIS SUNDAY MORNING. * WIDESPREAD FROST IS FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ034>036-040>047-050-151400- /O.CON.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/ MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...ASHLEY 405 AM CDT SUN MAY 15 2011 /305 AM MDT SUN MAY 15 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. * TEMPERATURES WILL FALL INTO THE 32 TO 36 DEGREE RANGE EARLY THIS SUNDAY MORNING. * PATCHY TO WIDESPREAD FROST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JP MARTIN
359 WWUS73 KBIS 151346 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 846 AM CDT SUN MAY 15 2011 ...FREEZE WARNING NORTHERN NORTH DAKOTA CANCELLED... ...FROST ADVISORY SOUTHERN NORTH DAKOTA CANCELLED... .TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S ACROSS NORTHERN NORTHERN AND SOUTHERN NORTH DAKOTA THIS MORNING. THUS THE FREEZE WARNING AND THE FROST ADVISORY HAVE BEEN CANCELLED. NDZ001>005-009>013-017>023-031>033-151500- /O.CAN.KBIS.FZ.W.0001.000000T0000Z-110515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON 846 AM CDT SUN MAY 15 2011 /746 AM MDT SUN MAY 15 2011/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S. THE FREEZE WARNING HAS BEEN CANCELLED. $$ NDZ034>036-040>047-050-151500- /O.CAN.KBIS.FR.Y.0002.000000T0000Z-110515T1400Z/ MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...ASHLEY 846 AM CDT SUN MAY 15 2011 /746 AM MDT SUN MAY 15 2011/ ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOWER 40S. THE FROST ADVISORY HAS BEEN CANCELLED. $$ KS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 14, 12:05 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 14, 12:05 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 105 PM CDT SAT MAY 14 2011 .UPDATE...SKY...HOURLY TEMPS AND PRECIP. && .DISCUSSION...SCATTERED TO NUMEROUS SHOWER COVERAGE CONTINUES ACROSS SOUTH CENTRAL AND SOUTHEAST CWA. NUDGED NUMEROUS COVERAGE FARTHER SOUTHWEST AND CONTINUED OVER SOUTH CENTRAL WITH RADAR SHOWING BAND OF EAST-WEST ORIENTED SHOWERS EXTENDING FROM NEAR DICKINSON TO JAMESTOWN. THIS SHOULD LINGER A COUPLE MORE HOURS BEFORE PUSHING SLOWLY SOUTHWARD. TWEAKED SKY COVER ACROSS NORTH TO LINE UP BETTER WITH CLEAR AREA. MINOT HAS REACHED 57 DEGREES AT 18Z UNDER SUNNY SKIES AS TEMPS ACROSS THE SOUTH REMAIN COOL IN LOW/MID 40S. JNS && .AVIATION...A MID/UPPER LEVEL LOW CONTINUES TO DROP SOUTH ACROSS THE DAKOTAS...BRINGING LIGHT TO MODERATE RAIN IN ITS VICINITY OVER SOUTH CENTRAL AND SOUTHEASTERN ND. THIS PRECIPITATION IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL HOURS...BUT WILL GRADUALLY PUSH SOUTH WITH TIME...ENDING OVER TAF SITES BY EARLY THIS EVENING AT THE LATEST. VIS ARE ALL VFR...AND WILL PERSIST. CIGS ARE MAINLY MVFR ACROSS SOUTHERN ND...WITH A FEW IFR CIGS AT TIMES. CONDITIONS WILL IMPROVE TO ALL VFR LATER THIS AFTERNOON INTO THE EARLY EVENING. NJH && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 14, 3:31 AM MDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 431 AM CDT SAT MAY 14 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 431 AM CDT SAT MAY 14 2011 /331 AM MDT SAT MAY 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FROST IS POSSIBLE SUNDAY MORNING. THUNDERSTORMS ARE POSSIBLE OVER THE WESTERN HALF OF NORTH DAKOTA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP MARTIN
Nearby
Frost Advisories in North Dakota, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.